Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 93, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 26, 2017, 9:17 PM CST. It took effect at Nov 27, 2017, 4:00 PM CST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2017, 9:17 PM CST (03:17 UTC)
- In effect from
- Nov 27, 2017, 4:00 PM CST
- Expired
- Nov 29, 2017, 3:00 AM CST
- In force
- 35 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
443 WHUS73 KGRB 270317 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CST SUN NOV 26 2017 LMZ521-522-542-543-271130- /O.NEW.KGRB.SC.Y.0093.171128T0000Z-171128T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 917 PM CST SUN NOV 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO 3 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM MONDAY TO 3 PM CST TUESDAY. * WINDS...VEERING SOUTH 15 TO 25 KNOTS EARLY MONDAY AFTERNOON. WINDS WILL THEN VEER SOUTHWEST AND INCREASE TO 20 TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS BY MONDAY NIGHT. * WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET MONDAY NIGHT ON THE BAY. WAVES BUILDING QUICKLY TO 4 TO 7 FEET MONDAY AFTERNOON ON THE LAKE, THEN INCREASING TO 5 TO 8 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-271130- /O.NEW.KGRB.GL.A.0008.171128T0000Z-171128T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 917 PM CST SUN NOV 26 2017 ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. * WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS EARLY MONDAY AFTERNOON. WINDS WILL THEN VEER SOUTHWEST AND INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO AROUND 35 KNOTS BY MONDAY NIGHT. * WAVES...BUILDING TO 4 TO 7 FEET MONDAY AFTERNOON. WAVES THEN BUILD TO 6 TO 10 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
9 follow-up statements
429 WHUS73 KGRB 270949 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CST MON NOV 27 2017 LMZ541-271800- /O.EXB.KGRB.SC.Y.0093.171127T2200Z-171128T2100Z/ /O.UPG.KGRB.GL.A.0008.171128T0000Z-171128T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 349 AM CST MON NOV 27 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 PM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST WINDS WILL INCREASE TODAY, REACHING SPEEDS UP TO 30 KNOTS AS THEY VEER SOUTH AND THEN SOUTHWEST TONIGHT. WINDS WILL SHIFT NORTHWEST AT 15 TO 25 KNOTS ON TUESDAY. GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY OF THE NORTHERN DOOR PENINSULA TONIGHT. * WAVES...WAVES WILL REACH 43 TO 6 FEET ON THE BAY, AND 7 TO 11 FEET ON THE LAKE. THE HIGHEST WAVES ARE EXPECTED TO OCCUR AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-542-543-271800- /O.EXT.KGRB.SC.Y.0093.171127T2200Z-171128T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 349 AM CST MON NOV 27 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 PM CST TUESDAY... * WINDS...SOUTHEAST WINDS WILL INCREASE TODAY, REACHING SPEEDS UP TO 30 KNOTS AS THEY VEER SOUTH AND THEN SOUTHWEST TONIGHT. WINDS WILL SHIFT NORTHWEST AT 15 TO 25 KNOTS ON TUESDAY. GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY OF THE NORTHERN DOOR PENINSULA TONIGHT. * WAVES...WAVES WILL REACH 43 TO 6 FEET ON THE BAY, AND 7 TO 11 FEET ON THE LAKE. THE HIGHEST WAVES ARE EXPECTED TO OCCUR AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
235 WHUS73 KGRB 271538 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 938 AM CST MON NOV 27 2017 LMZ521-522-541>543-272345- /O.CON.KGRB.SC.Y.0093.171127T2200Z-171128T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 938 AM CST MON NOV 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 PM CST TUESDAY... * WINDS...SOUTHEAST WINDS WILL INCREASE TODAY, REACHING SPEEDS UP TO 30 KNOTS AS THEY VEER SOUTH AND THEN SOUTHWEST TONIGHT. WINDS WILL SHIFT NORTHWEST AT 15 TO 25 KNOTS ON TUESDAY. GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY OF THE NORTHERN DOOR PENINSULA TONIGHT. * WAVES...WAVES WILL REACH 43 TO 6 FEET ON THE BAY, AND 6 TO 10 FEET ON THE LAKE. THE HIGHEST WAVES ARE EXPECTED TO OCCUR AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
319 WHUS73 KGRB 272105 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 305 PM CST MON NOV 27 2017 LMZ521-522-541>543-280515- /O.CON.KGRB.SC.Y.0093.171127T2200Z-171128T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 305 PM CST MON NOV 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST TUESDAY... * WINDS...VEERING SOUTHWEST AT 25 TO 30 KNOTS. GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY OF THE NORTHERN DOOR PENINSULA TONIGHT. WINDS WILL SHIFT WEST AND DECREASE TO 15 TO 25 KNOTS ON TUESDAY. * WAVES...WAVES WILL REACH 3 TO 6 FEET ON THE BAY, AND 6 TO 10 FEET ON THE LAKE. THE HIGHEST WAVES ARE EXPECTED TO OCCUR AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
023 WHUS73 KGRB 280312 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CST MON NOV 27 2017 LMZ521-522-541>543-281115- /O.CON.KGRB.SC.Y.0093.000000T0000Z-171128T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 912 PM CST MON NOV 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST TUESDAY... * WINDS...VEERING SOUTHWEST AT 25 TO 30 KNOTS. GALE FORCE GUSTS TO AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY OF THE NORTHERN DOOR PENINSULA TONIGHT. WINDS WILL SHIFT WEST AND DECREASE TO 15 TO 25 KNOTS ON TUESDAY. * WAVES...WAVES WILL REACH 3 TO 6 FEET ON THE BAY, AND 6 TO 10 FEET ON THE LAKE TONIGHT. THE HIGHEST WAVES ARE EXPECTED TO OCCUR AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
599 WHUS73 KGRB 281003 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 403 AM CST TUE NOV 28 2017 LMZ521-522-541>543-281815- /O.CON.KGRB.SC.Y.0093.000000T0000Z-171128T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 403 AM CST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...SOUTHWEST 20 TO 30 KNOTS WITH A FEW GALE GUSTS TO 35 KNOTS NORTHERN DOOR COUNTY THIS MORNING. WINDS SHIFTING WEST MID DAY AND DECREASING TO 15 TO 25 KNOTS. * WAVES...WAVES 4 TO 7 FEET, DECREASING TO 2 TO 4 FEET ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
152 WHUS73 KGRB 281600 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1000 AM CST TUE NOV 28 2017 LMZ521-541-290000- /O.EXT.KGRB.SC.Y.0093.000000T0000Z-171129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1000 AM CST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS, BECOMING NORTHWEST 15 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS POSSIBLE, ESPECIALLY NEAR DEATH'S DOOR. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET IN THE AFTERNOON ON THE LAKE AND 1 TO 3 FEET ON THE BAY. WAVES OF 2 TO 4 FEET ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-282100- /O.CON.KGRB.SC.Y.0093.000000T0000Z-171128T2100Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1000 AM CST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...WEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET IN THE AFTERNOON ON THE LAKE AND 1 TO 3 FEET ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
281 WHUS73 KGRB 282051 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 251 PM CST TUE NOV 28 2017 LMZ522-542-543-290000- /O.EXT.KGRB.SC.Y.0093.000000T0000Z-171129T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 251 PM CST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...WEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES...2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET ON THE LAKE AND 1 TO 3 FEET ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-290500- /O.CON.KGRB.SC.Y.0093.000000T0000Z-171129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 251 PM CST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS, BECOMING NORTHWEST 15 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS POSSIBLE, ESPECIALLY NEAR DEATH'S DOOR. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET IN THE AFTERNOON ON THE LAKE AND 1 TO 3 FEET ON THE BAY. WAVES OF 2 TO 4 FEET ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
371 WHUS73 KGRB 290300 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CST TUE NOV 28 2017 LMZ521-541-290900- /O.CON.KGRB.SC.Y.0093.000000T0000Z-171129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 900 PM CST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS...WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES...2 TO 4 FEET ON THE LAKE AND 1 TO 3 FEET ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
590 WHUS73 KGRB 290858 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 258 AM CST WED NOV 29 2017 LMZ521-541-291000- /O.EXP.KGRB.SC.Y.0093.000000T0000Z-171129T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 258 AM CST WED NOV 29 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... NORTHWEST WINDS WILL CONTINUE TO DIMINISH THIS MORNING. A FEW GUSTS TO 25 KNOTS WILL BE POSSIBLE OVER NORTHERN DOOR COUNTY EARLY THIS MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 5:42 PM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Nov 26, 5:42 PM CST, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 542 PM CST Sun Nov 26 2017 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Monday Issued at 224 PM CST Sun Nov 26 2017 Partly cloudy skies prevailed across the region this afternoon. Temperatures were in the 40s to around 50. Winds were from the southwest at 10 to 20 mph at most places. For tonight, a weak cold front will sag southward into central and northeast Wisconsin, then south of the area by daybreak. This front will bring a wind shift along with the possibility of low clouds. Upstream observations indicated extensive low clouds along and behind the front. Model guidance and the Canadian astronomy model do not show the low clouds dropping into the area. The only model to show the potential for the low clouds would be the MET guidance which has a moist bias. Based on the where the front is expected to be positioned by daybreak on Monday and what is happening upstream, went more pessimistic for cloud cover. This will have a significant impact on low temperatures tonight, and possibly the highs on Monday. For Monday, lowered high temperatures across north-central and northeast Wisconsin due to southeast flow and cloud cover. Even if the low clouds do not materialize, there should be mid or high clouds moving across the northern half of Wisconsin. For the most part, went a few degrees above guidance for highs, but cooler than previous forecast. .LONG TERM...Monday Night Through Sunday Issued at 224 PM CST Sun Nov 26 2017 The main challenge for the extended period will be the precipitation late Wednesday night into Thursday, which will also be the only active weather in the period. Otherwise, low amplitude flow continues, becoming more zonal across our area once the Thursday system is through. Monday night into Tuesday night a cold front will move through the region. Moisture is expected to be rather scarce, but cloud cover is likely to return. Low level moisture could be sufficient for a few showers towards the east and south of the area by the evening, but currently don't expect this to line up with the forcing, so kept small chances out. Otherwise cold air will continue to move through the area Tuesday, drying out again overnight into Wednesday. A better chance for active weather will arrive with the cold front late Wednesday night into Thursday. Models still vary on how quickly this moves through the area, but soundings suggest that snow growth will be hard to come by, if it happens at all. Thus, favored more rain and a faster transition as temperatures rise through the day. Once this system moves through the region, more zonal flow establishes itself aloft through Saturday, with dry conditions lasting until next Sunday. Temperatures through the period will remain a few degrees above normal through the extended period. && .AVIATION...for 00Z TAF Issuance Issued at 542 PM CST Sun Nov 26 2017 a weak cold front will drop south across the region later tonight. It may be accompanied by some MVFR ceilings of 1500 to 2500 feet late tonight through midday Monday. Mostly VFR expected Monday afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Eckberg LONG TERM......Uhlmann AVIATION.......RDM
Hazardous weather outlook, Nov 26, 1:01 PM CST, 8 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 101 PM CST Sun Nov 26 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271915- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 101 PM CST Sun Nov 26 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-271915- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 101 PM CST Sun Nov 26 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Sunday The probability for widespread hazardous weather is low. Eckberg/Uhlmann
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 9:17 PM CST | Gale Watch | GRB | 7 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.